# SDR TWAA9806710

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND AT FS 917, ATTACH ANGLE ON FWD FACE OF FORMER TO FLOOR SUPPORT, BETWEEN LONGERON 27L AND 28L, WAS CRACKED AND CORRODED.  REPLACED ANGLE PER SRM 51-01, PAGE 1, ITEM C AND TWA STD PRACTICE.  (M)
